# SDR DALA2023012400529

- Difficulty date: June 25, 2021
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 70,114 hours, 27,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs ? S1l-2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CCK IN QRO, WHILE PERFORMING STEP 17 OF WORK CARD 2330-01337-1001, ELONGATED HOLES WERE FOUND BEYOND THE ALLOWABLE LIMITS COMMON TO FUSELAGE SKIN, BONDED DOUBLER, STRINGER S-2L, STRINGER S-1 & STRINGER S-2R. MAINTANENCE REPAIRED DAMAGE PER ERA 592449-14AD.
